# SDR DALA2015071004264

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1613-1616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  RT CREASE BEAM BS 1613 - 1616.  REMOVED TWO AREAS OF CORROSION.   FOUND BLENDOUT AREA TO BE OUT OF LIMITS IAW SRM 53-60-13 ADI.  CUTOUT DAMAGED SECTION OF CREASE BEAM & INSTALLED A PERMANENT CAT "A" REPAIR IAW SRM 53-00-13, REPAIR 2 PAGE 202-206.
